JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  1. Norm Inequalities in Star Algebras A.K. Gaur,
  2. The Discrete Version of Ostrowski's Inequality in Normed Linear Spaces Sever S. Dragomir,
  3. Approximation of Fixed Points of Asymptotically Demicontractive Mappings in Arbitrary Banach Spaces D.I. Igbokwe,
  4. On an Identity for the Chebychev Functional and Some Ramifications Pietro Cerone,
  5. L'Hospital Type Rules for Monotonicity, with Applications Iosif Pinelis,
  6. Norms of Certain Operators on Weighted $\ell_p$Spaces and Lorentz Sequence Spaces Graham Jameson, R. Lashkaripour,
  7. L'Hospital Type Rules for Monotonicity: Applications to Probability Inequalities for Sums of Bounded Random Variables Iosif Pinelis,
  8. On the Value Distribution of $\varphi (z)[f(z)]^{n-1}f^{(k)}(z)$ Kit-Wing Yu,
  9. On Harmonic Functions by the Hadamard Product Metin Öztürk, Sibel Yalçin, Mümin Yamankaradeniz,
  10. Some Results on $L^1$ Approximation of the $r$-th Derivate of Fourier Series Zivorad Tomovski,
  11. On Grüss Type Integral Inequalities Baburao G. Pachpatte,
  12. On Weighted Ostrowski Type Inequalities for Operators and Vector-valued Functions Neil S. Barnett, Constantin Buse, Pietro Cerone, Sever S. Dragomir,
  13. A Generalisation of the Pre-Grüss Inequality and Applications to some Quadrature Formulae Nenad Ujevic,
  14. Lower and Upper Solutions Method for First Order Differential Inclusions with Nonlinear Boundary Conditions M. Benchohra, Sotiris K. Ntouyas,
  15. An Integral Inequality Bounding the Autocorrelation of a Pulse or Sequence at a Known Lag Robin Willink,
  16. Corrigendum on the paper "An application of almost increasing and $\delta$- quasi-monotone sequences'' published in JIPAM, Vol.1, No.2. (2000), Article 18 Hüseyin Bor,

      search [advanced search] copyright 2003 terms and conditions login